# SDR 96ZZZM922

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1565/1585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION IN CENTER CARGO COMPARTMENT, STATION 1565, AND 1585, LBL 35 INTERCOSTAL BELOW FLOOR CORRODED.  REMOVED AND REPLACED DAMAGED AREA PER SRM 51-50-04.  (M)
